# SDR SWAA021951

- Difficulty date: August 26, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 64,194 hours, 69,802 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Part serial: 0587
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING FLAP RETRACTION AFTER TAKEOFF, NR 3 L/E SLAT FAILED TO RETRACT.  REMOVED AND REPLACED NR 3 L/E SLAT ACTUATOR PER MM.
